... for the first month. My Dr. has changed my medication to lisinopril. Eventhough the research suggests that only 1% on lisinopril have ED is there anyone who has ED with a diuretic, and not with an ACE inhibitor?
29 Dec 2011
ED with a diuretic perhaps is co-related with hypertension meds such as Lisinopril, I did have the effects when I was taking Torsemide but now my medical advisor has stooped the diuretic and the condition has improved, although I still take hypertension meds, besides taking other medication for stents.
Please take care, best wishes
29 Dec 2011
The incidence of ED with use of Lisinopril is quite rare and it is difficult to ascertain whether the ED is caused just because of Lisinopril or as a combined action of other factors. Refrain from using Sildenafil as the blood pressure may be lowered to dangerous levels. Dosage adjustment may improve your condition.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on Felodpine and felt better than when on lisinopril? I believe lisinopril is an old outdated medicine for blood pressure.
1 answer • 1 Feb 2010
I am 55 years old and very active,walking going to gym a couple of times a week. Recently I started on lisinopril for high blood pressure, 10 mgs. I ...
4 answers • 29 Jan 2011
I have recently been dx with high blood pressure my doc has put me on 20mg of lisinopril daily I also have cml and I take Sprycel for that. My bp is ...
3 answers • 4 Dec 2011
The switch started four days ago. I saw my MD for dizziness and feeling faint; my blood pressure was low- blood work all normal (borderline anemia)
1 answer • 26 Feb 2012
I have lupus and recently dx with 3rd stage kidney failure. Have been treated in the past with valsartan hctz 160/12.5mg. Changed primary care ...
1 answer • 7 May 2015